Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Convergence of zeta functions of graphs


Authors: Bryan Clair and Shahriar Mokhtari-Sharghi
Journal: Proc. Amer. Math. Soc. 130 (2002), 1881-1886
MSC (2000): Primary 11M41; Secondary 05C25
Published electronically: February 27, 2002
MathSciNet review: 1896018
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The $L^{2}$-zeta function of an infinite graph $Y$ (defined previously in a ball around zero) has an analytic extension. For a tower of finite graphs covered by $Y$, the normalized zeta functions of the finite graphs converge to the $L^{2}$-zeta function of $Y$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11M41, 05C25

Retrieve articles in all journals with MSC (2000): 11M41, 05C25


Additional Information

Bryan Clair
Affiliation: Department of Mathematics, Saint Louis University, 220 N. Grand Ave., St. Louis, Missouri 63103
Email: bryan@slu.edu

Shahriar Mokhtari-Sharghi
Affiliation: Department of Mathematics, Long Island University, Brooklyn Campus, 1 University Plaza, Brooklyn, New York 11201
Email: mokhtari@liu.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-02-06532-2
PII: S 0002-9939(02)06532-2
Received by editor(s): August 4, 2000
Published electronically: February 27, 2002
Communicated by: Dennis A. Hejhal
Article copyright: © Copyright 2002 American Mathematical Society